# SDR GTIA020216

- Difficulty date: January 10, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND P/N 11-N-00304 LEFT ENGINE NOSE COWL ACCOUSTIC LINER IS FASTENERS AT 3 O'CLOCK POSITION AND 1 FASTENER AT 9 O'CLOCK ARE PULLED THROUGH.  P/N 11-N-00316, REMOVE NR 1 ENGINE NOSE COWL TO SEND OSV, REINSTALL AFTER SERVICE.  INSTALLED SERVICEABLE NOSE COWL.  (M)
